Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 18, 2015, 9:07 AM EDT for Ottawa County, Michigan. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 9:07 AM EDT (13:07 UTC)
- Expired
- Jul 18, 2015, 9:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:15 AM EDT | TSTM WND GST 55 | 2 Nw Grand Haven, MI | ESTIMATED GUST OF 50-60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 1.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1342 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS53 KGRR 181307
SVRGRR
MIC139-181345-
/O.NEW.KGRR.SV.W.0034.150718T1307Z-150718T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
907 AM EDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN SOUTHWESTERN MICHIGAN...
* UNTIL 945 AM EDT
* AT 907 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF ROOSEVELT PARK TO 8 MILES WEST OF
FERRYSBURG TO 20 MILES WEST OF GRAND HAVEN...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN HOLLAND... GRAND HAVEN... HUDSONVILLE...
ZEELAND... COOPERSVILLE... FERRYSBURG...
FRUITPORT... JENISON... BEECHWOOD...
NORTON SHORES... SPRING LAKE... WRIGHT...
EASTMANVILLE... ALLENDALE... DRENTHE...
OLIVE CENTER... MARNE... GRAND VALLEY...
BAUER... JAMESTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4312 8591 4321 8591 4320 8579 4277 8578
4277 8621 4298 8622 4312 8627
TIME...MOT...LOC 1307Z 282DEG 51KT 4323 8641 4310 8638 4297 8661
HAIL...<1.00IN
WIND...60MPH
$$
NJJ2 follow-up statements
171
WWUS53 KGRR 181332
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 AM EDT SAT JUL 18 2015
MIC139-181345-
/O.CON.KGRR.SV.W.0034.000000T0000Z-150718T1345Z/
OTTAWA MI-
932 AM EDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR OTTAWA COUNTY...
AT 930 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FRUITPORT TO 7 MILES SOUTHEAST OF GRAND HAVEN TO 11
MILES NORTHWEST OF BEECHWOOD...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHERN HOLLAND... GRAND HAVEN... HUDSONVILLE...
ZEELAND... COOPERSVILLE... FERRYSBURG...
FRUITPORT... JENISON... BEECHWOOD...
NORTON SHORES... SPRING LAKE... WRIGHT...
EASTMANVILLE... ALLENDALE... DRENTHE...
OLIVE CENTER... MARNE... GRAND VALLEY...
BAUER... JAMESTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4312 8591 4321 8591 4320 8579 4277 8578
4277 8621 4298 8622 4312 8627
TIME...MOT...LOC 1330Z 301DEG 36KT 4311 8614 4300 8611 4287 8634
HAIL...1.00IN
WIND...60MPH
$$
NJJ758
WWUS53 KGRR 181347
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 AM EDT SAT JUL 18 2015
MIC139-181356-
/O.EXP.KGRR.SV.W.0034.000000T0000Z-150718T1345Z/
OTTAWA MI-
947 AM EDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AROUND 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4312 8591 4321 8591 4320 8579 4277 8578
4277 8621 4298 8622 4312 8627
TIME...MOT...LOC 1345Z 282DEG 51KT 4311 8614 4300 8611 4287 8634
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:54 AM EDT, 13 minutes earlier.
Area forecast discussion, Jul 18, 8:54 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
854 AM EDT SAT JUL 18 2015
LATEST UPDATE...
MESOSCALE DISCUSSION
.MESOSCALE DISCUSSION...
ISSUED AT 853 AM EDT SAT JUL 18 2015
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS CURRENTLY MOVING ON
SHORE JUST NORTH OF MUSKEGON TO NEAR LUDINGTON AT AROUND 45 MPH.
THE LINE IS MOVING INTO MORE STABLE AIR AND I EXPECT THE LINE TO
WEAKEN AS IT MOVES ONSHORE. STILL THE STORMS ARE EXPECTED HAVE
STRONG WIND GUSTS AS THEY MOVE ON SHORE. LOCALLY HEAVY RAIN IS
ALSO EXPECTED.
&&
.SYNOPSIS...
ISSUED AT 329 AM EDT SAT JUL 18 2015
TODAY WILL BE THE HOTTEST DAY OF THE YEAR WITH HIGH
TEMPERATURES IN THE LOWER MID 90S INLAND OF LAKE MICHIGAN AND IT
WILL EASILY BE VERY HUMID. THE COMBINATION OF THESE WILL RESULT
IN SIGNIFICANT HEAT STRESS FOR THOSE OUTSIDE THIS AFTERNOON IN
SOUTHWEST MICHIGAN. THERE IS A GOOD CHANCE OF THUNDERSTORMS
TONIGHT AHEAD OF A COLD FRONT THAT COMES THROUGH SUNDAY MORNING. A
SECOND COLD FRONT WILL BRING YET COOLER AIR FOR THE MIDDLE OF THIS
COMING WEEK.
&&
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 329 AM EDT SAT JUL 18 2015
THE PRIMARY QUESTION IS WHAT HAPPENS TO THE MCS CROSSING MINNESOTAINTO
WISCONSIN THIS MORNING? DOES IT REACH LOWER MICHIGAN BY MIDDAY OR
DOES IF DISSIPATE? THEN NEXT QUESTION IS WILL THERE BE
THUNDERSTORMS AHEAD OF THE COLD FRONT TONIGHT? FINALLY WILL THE
TEMPERATURE REALLY MAKE IT IN TO THE LOWER TO MID 90S INLAND OF
LAKE MICHIGAN THIS AFTERNOON?
GIVEN THE SHORTWAVE RIDGING OVER LOWER MICHIGAN TODAY... AND
LOOKING AT MODEL SOUNDING IT WOULD SEEM THE AIR SHOULD BE TO DRY
ALOFT FOR THE UPSTREAM CONVECTION TO REACH LOWER MICHIGAN THIS
AFTERNOON. STILL WE WILL HAVE SURFACE BASE CAPES OVER 2500 J/KG
THIS AFTERNOON SO THE STORMS CAN NOT BE RULED OUT TOTALLY. AS A
RESULT I HAVE LOW CHANCE POPS JUST IN CASE.
THE NAM HAS 1000/925 MB THICKNESS VALUES HIGH ENOUGH FOR HIGHS IN
THE MID 90S. THE ONLY QUESTION IS WILL THERE BE TO MUCH CLOUD
COVER. GIVEN THE SHORTWAVE RIDGING I AM THINKING ANY MCS RELATEDCLOUDS
SHOULD QUICKLY MIX OUT BY MIDDAY.
IT WOULD SEE WE DO HAVE A GOOD SHOT AT THUNDERSTORMS TONIGHT GIVEN
THE COLD FRONT IS COMING THROUGH. PROBLEM IS THE UPPER JET LAGS
BEHIND.
IT WOULD BE MOSTLY SUNNY AND COOLER MONDAY BEHIND THE FRONT WITH
HIGH PRESSURE.
.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 329 AM EDT SAT JUL 18 2015
A COUPLE OF COLD FRONTS WILL MOVE THROUGH LOWER MICHIGAN NEXT WEEK
WHICH WILL KEEP TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL; HIGHS
AROUND 80 ARE EXPECTED.
A WEAK COLD FRONT WILL MOVE SOUTH THROUGH THE CWA MONDAY NIGHT BUT
GIVEN THE TIMING AND NW FLOW ALOFT WE DON/T SEE MUCH PCPN DURING
THAT TIME. THEN HIGH PRESSURE BUILDS INTO THE GREAT LAKES FOR A FEW
DAYS RESULTING IN PARTLY CLOUDY SKIES. MUCH LESS HUMIDITY IS
EXPECTED WITH DEWPOINTS IN THE UPPER 50S TOO. THE ECMWF/GFS SHOW A
SHORT WAVE COMING THROUGH THURSDAY/THURSDAY NIGHT IN CONJUNCTION
WITH SOUTH FLOW DEVELOP AND THIS MAY PRODUCE SOME LIGHT PCPN...BUT
CONFIDENCE IS LOW ON THIS HAPPENING.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 741 AM EDT SAT JUL 18 2015
THE LINE THUNDERSTORMS OVER WISCONSIN IS HEADING EAST AROUND 40
MPH AND WOULD REACH THE MKG TAF SITE AROUND 1430Z BASED ON OUR
TIMING TOOL. THEY WOULD REACH THE GRAND RAPIDS AROUND 1530Z. USING
THE EXPERIMENTAL VERSION OF THE HRRR (WHICH HAS BEEN DOING VERY
NICELY WITH THE LOCATION AND TIMING OF THESE STORMS ALL NIGHT)
BRINGS THE STORMS INTO SOUTHWEST MICHIGAN AROUND 12Z-13Z THEN
DISPATES THEM TOTALLY BY 15Z. SEEMS THE STORMS WOULD GET TO THE
MKG TAF SITE BEFORE THEY DISIPATE SO I INCLUDED THEM IN THE MKG
TAF.
ONCE THE LINE IS THROUGH SKIES SHOULD BE MOSTLY SUNNY TODAY AS I
EXPECT THE THICK LAYERED CLOUDS FROM THE MCS TO MIX OUT BY LATE
MORNING. A SECOND LINE IS EXPECTED TO FORM LATE THIS AFTERNOON AND
MOVE ONSHORE AROUND 23Z OR SO. I PUT THESE STORMS IN THE TAF
FORECAST TOO AS THE HRRR HAS BEEN CONSISTANT IN FORECASTING THEST
STORM TOO. AFTER THE STORMS MOVE THROUGH I EXPECT VFR CIGS/VSBY
THROUGH SUNDAY MORNING.
&&
.MARINE...
ISSUED AT 329 AM EDT SAT JUL 18 2015
I KEPT THE MARINE DESNE FOG ADVISORY DUE TO THE HIGH DEW POINTS.
WE MAY NEED TO LOOK AT A SMALL CRAFT ADVIOSY SUNDAY FOR WINDS.
&&
.HYDROLOGY...
ISSUED AT 330 PM EDT FRI JUL 17 2015
STREAMFLOWS AT MOST OF OUR RIVER GAUGES ARE RUNNING WELL ABOVE
NORMAL FOR THIS TIME OF YEAR. THUNDERSTORMS THIS WEEKEND MAY PRODUCE
LOCALLY HEAVY RAINFALL... WHICH WOULD LEAD TO SHORT DURATION URBAN
AND LOW LYING AREA FLOODING. A FEW RIVERS COULD RISE OUT OF THEIR
BANKS IF HEAVY RAIN FALLS WITHIN CERTAIN DRAINAGE BASINS. THE MOST
SUSCEPTIBLE RIVERS TO FLOODING WILL BE THE ONES THAT WERE AFFECTED
BY HEAVY RAIN LAST MONTH... GENERALLY THE UPPER PORTION OF THE GRAND
RIVER BASIN (IONIA-LANSING-JACKSON AREAS) AND THE KALAMAZOO BASIN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
MIZ056>059-064>067-071>074.
LM...DENSE FOG ADVISORY UNTIL 8 AM EDT SUNDAY FOR LMZ844>849.
&&
MESOSCALE...WDM
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...04
AVIATION...WDM
HYDROLOGY...CAS
MARINE...WDMHazardous weather outlook, Jul 18, 5:20 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 520 AM EDT SAT JUL 18 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 520 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG NORTH OF A MUSKEGON TO ALMA LINE WILL MIX OUT BY MID MORNING. HEAT INDEX VALUES WILL REACH BETWEEN 100 AND 105 DEGREES FOR SEVERAL HOURS THIS AFTERNOON. THERE IS A SIGNIFICANT RISK FOR HEAT EXHAUSTION FOR ANYONE WHO IS OUTSIDE OF A SIGNIFICANT LENGHT OF TIME. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE STRONGEST STORMS MAY HAVE LARGE HAIL AND DAMAGING WINDS. ANY STORM MAY HAVE VERY HEAVY RAINFALL THAT MAY LEAD TO BRIEF FLOODING OF ROADS AND SMALL STREAMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY AS A COLD FRONT MOVES THROUGH THE AREA. THE THREAT FOR THESE STORMS IS GREATEST IN THE INTERSTATE 69 AREA DURING THE EARLY TO MID AFTERNOON. ANOTHER FRONTAL SYSTEM MAY BRING MORE THUNDERSTORMS TO THE AREA THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO SUNDAY AFTERNOON. LMZ844>849-190930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 520 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL IS EXPECTED THROUGH TONIGHT. SCATTERED THUNDERSTORMS... SOME OF WHICH MAY HAVE GUSTY WINDS AND HAIL ARE EXPECTED FROM LATE MORNING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO SUNDAY AFTERNOON. WDM
In the hours before
Special weather statement, Jul 18, 8:14 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
814 AM EDT SAT JUL 18 2015
MIZ037>039-043>045-050-051-056-057-064-071-181415-
MECOSTA-VAN
BUREN-MUSKEGON-OCEANA-OSCEOLA-MASON-LAKE-KENT-NEWAYGO-MONTCALM-
MUSKEGON-OTTAWA-ALLEGAN-MASON-OCEANA-OTTAWA-
814 AM EDT SAT JUL 18 2015
... STRONG THUNDERSTORMS ON THE WAY ...
AT 813 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 30 MILES WEST OF MANISTEE TO 32 MILES EAST OF
SHEBOYGAN TO 18 MILES EAST OF ST. FRANCIS...AND MOVING EAST AT 45
MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GRAND RAPIDS...MUSKEGON...HOLLAND...BIG RAPIDS...GRAND HAVEN...
LUDINGTON...ALLEGAN...HART...NEWAYGO...EVART...WHITE CLOUD...
BALDWIN...WYOMING...KENTWOOD...WALKER...MUSKEGON HEIGHTS...EAST GRAND
RAPIDS...HUDSONVILLE...ROCKFORD AND ZEELAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4382 8643 4406 8651 4417 8639 4385 8509
4374 8509 4329 8526 4236 8577 4252 8624
4271 8621 4302 8623 4362 8654
TIME...MOT...LOC 1213Z 290DEG 39KT 4423 8694 4382 8708 4302 8751
WDMLocal storm report, Jul 18, 9:02 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
902 AM EDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM TSTM WND GST 3 NE PENTWATER 43.81N 86.38W
07/18/2015 M43 MPH OCEANA MI MESONET
MESONET STATION 3 ENE PENTWATER /E6978/
0855 AM TSTM WND GST 4 SSE HART 43.64N 86.33W
07/18/2015 M55 MPH OCEANA MI MESONET
MESONET STATION 4 SSE HART /AU347/
0840 AM TSTM WND GST 8 WNW LUDINGTON 44.00N 86.60W
07/18/2015 M45 MPH LMZ868 MI BUOY
BUOY STATION LUDINGTON BUOY /45024/
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:06 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 39 min |
| Jul 18, 7:59 AM EDT | Special Marine Warning | GRR | 31 min | |
| Jul 18, 8:14 AM EDT | Special Weather Statement | GRR | Kent, Lake, Mason, Mecosta, Muskegon, Newaygo and 2 more | 2 hr |
| Jul 18, 8:25 AM EDT | Special Marine Warning | GRR | 95 min | |
| Jul 18, 8:31 AM EDT | Severe Thunderstorm Warning | GRR | Mason, Muskegon, Oceana | 59 min |
| Jul 18, 9:04 AM EDT | Special Marine Warning | GRR | 56 min | |
| Jul 18, 9:11 AM EDT | Special Weather Statement | GRR | Lake, Mecosta, Montcalm, Newaygo, Osceola | 64 min |
| Jul 18, 9:41 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kent | 64 min |
| Jul 18, 10:40 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ingham and 3 more | 95 min |
| Jul 18, 4:57 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 18, 5:35 PM EDT | Special Weather Statement | GRR | Muskegon, Oceana, Ottawa, Van Buren | 55 min |
| Jul 18, 5:39 PM EDT | Special Marine Warning | GRR | 96 min | |
| Jul 18, 6:39 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 51 min |
| Jul 18, 6:56 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 49 min |
| Jul 18, 7:07 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 38 min |
| Jul 18, 7:31 PM EDT | Special Weather Statement | GRR | Calhoun, Clinton, Eaton, Gratiot, Ingham, Ionia and 5 more | 119 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.